# SDR 7C7A201805150408

- Difficulty date: May 8, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,986 hours, 32,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320300
- Condition: Dented
- Location: Bs 240
- Part time: 28,986 hours, 32,933 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE FOUND TO THE RIGHT FUSELAGE SKIN,  AFT OF BS 240.50, STRINGERS 17S - 18S.   REPAIRED IAW RD 8-53-15708, AND ECO 008.53-18.34.
